# SDR DLM88971009

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD NOSE GEAR DOOR AFTER GEAR RETRACTION ON TAKEOFF.  FOUND ON ARRIVAL LEFT NOSE GEAR DOOR OPEN.  CLOSED DOOR, CK DOOR LOCK MECH.  DOOR CKS OK PER MM CHAPT 32 AND 52.
